Skip to Main content Skip to Navigation
Journal articles

Razumikhin-type Theorems on Practical Stability of Dynamic Equations on Time Scales

Abstract : In this work, we investigate some Razumikhin-type criteria for the uniform global practical asymptotic stability on arbitrary time domains, for time-varying dynamic equations. Using Lyapunov-type functions on time scales, we develop appropriate inequalities ensuring that trajectories decay to the neighborhood of the trivial solution asymptotically. Some numerical examples are discussed to illustrate our results
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03671746
Contributor : Mylène Delrue Connect in order to contact the contributor
Submitted on : Wednesday, May 18, 2022 - 4:58:12 PM
Last modification on : Thursday, May 19, 2022 - 3:42:30 AM

Links full text

Identifiers

Collections

Citation

Bacem Ben Nasser, Michael Defoort, Mohamed Djemai, Taous-Meriem Laleg-Kirati. Razumikhin-type Theorems on Practical Stability of Dynamic Equations on Time Scales. IFAC-PapersOnLine, Elsevier, 2018, 51 (16), pp.121-126. ⟨10.1016/j.ifacol.2018.08.021⟩. ⟨hal-03671746⟩

Share

Metrics

Record views

4